# SDR COMA2010072350151

- Difficulty date: July 23, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Aircraft: N963CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7127
- Aircraft time: 32,686 hours, 29,102 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 601R53611541
- Condition: Cracked
- Location: Fuselage
- Part time: 32,686 hours, 29,102 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FS 621.00 (FWD SIDE OF REAR PRESSURE BULKHEAD) THERE IS A CRACK AT LBL 27.50 JUST ABOVE THE TOP OF THE CARGO DOOR TRACK.  REPAIRED DAMAGE IAW REO 601R-53-61-1541.
